Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Tulsa, OK

June 19, 2010Carroll County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 19, 2010, 7:23 PM CDT for Carroll County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2010, 7:23 PM CDT (00:23 UTC)
Expired
Jun 19, 2010, 11:27 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Carroll County, AR

The radar

The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-409 J/kg
Mixed-layer LCL
2650 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-100 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

858 
WGUS54 KTSA 200023
FFWTSA
ARC015-200615-
/O.NEW.KTSA.FF.W.0018.100620T0023Z-100620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
723 PM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ARKANSAS

* UNTIL 115 AM CDT

* AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  NORTHWEST OF GRANDVIEW TO 3 MILES NORTHEAST OF GREEN FOREST. THE
  STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR  
  INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN ACROSS     
  EAST CENTRAL CARROLL COUNTY. ANOTHER 1 TO 2 INCHES WITH ISOLATED   
  HIGHER AMOUNTS AND RAINFALL RATES OF 2 INCHES PER HOUR WILL BE     
  POSSIBLE ACROSS THE WARNED AREA THROUGH 115 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...OSAGE...RULE...BERRYVILLE...BEAVER AND EUREKA SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD 
RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

&&

LAT...LON 3637 9375 3646 9386 3650 9386 3650 9330
      3612 9328

$$
2 follow-up statements
282 
WGUS74 KTSA 200117
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT SAT JUN 19 2010

ARC015-200615-
/O.CON.KTSA.FF.W.0018.000000T0000Z-100620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-
817 PM CDT SAT JUN 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
CARROLL COUNTY...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH MODERATE RAIN ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF CARROLLTON TO 5 MILES EAST OF OAK GROVE.  THE STORMS 
PRODUCING THE MODERATE RAINFALL WERE NEARLY STATIONARY. RADAR 
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS 
EASTERN CARROLL COUNTY WITH LESSER AMOUNTS ELSEWHERE IN THE WARNING. 
UP TO ANOTHER INCH WILL BE POSSIBLE THROUGH 115 AM CDT. HEAVY 
RAINFALL THAT OCCURRED ACROSS SOUTHWEST MISSOURI COULD CONTINUE TO 
CREATE RISES ON SMALL CREEKS AND STREAMS ALONG THE ARKANSAS MISSOURI 
BORDER. 

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY LIGHT TO 
MODERATE RAIN INCLUDE BEAVER...GRANDVIEW...URBANETTE...RULE...GREEN 
FOREST...EUREKA SPRINGS...BERRYVILLE AND OAK GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

&&

LAT...LON 3637 9375 3646 9386 3650 9386 3650 9330
      3612 9328

$$
670 
WGUS74 KTSA 200427
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SAT JUN 19 2010

ARC015-200438-
/O.CAN.KTSA.FF.W.0018.000000T0000Z-100620T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-
1127 PM CDT SAT JUN 19 2010

...THE FLASH FLOOD WARNING FOR CARROLL COUNTY IS CANCELLED...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3637 9375 3646 9386 3650 9386 3650 9330
      3612 9328

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:14 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 19, 6:14 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT JUN 19 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE VALID
PERIOD AT THE MAJORITY OF TAF SITES. COULD SEE A
BRIEF PERIOD OF MVFR AND IFR CONDITIONS AT KXNA AND
KFYV THIS EVENING DUE TO THUNDERSTORMS. THESE THUNDERSTORMS
WILL DISSIPATE AFTER SUNSET WITH THE LOSS OF DAYTIME
HEATING.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SAT JUN 19 2010/

DISCUSSION...
OUTFLOW BOUNDARY FROM EARLY MORNING MCS OVER MO HAS SETTLED ACROSS
EXTREME NERN OK SSEWRD INTO WRN AR. DEEP CU FIELD EXISTS THIS
AFTERNOON NEAR THIS WEAKENED BOUNDARY. ANOTHER OUTFLOW BOUNDARY
ASSOCIATED WITH SVR MCS MOVING INTO ERN MO ATTM IS PUSHING SWRD
INTO SERN KS/SWRN MO. GIVEN PROXIMITY OF THESE BOUNDARIES TO
CWA...AGITATED CU FIELD EVIDENT ON SATELLITE IMAGERY...AND LATEST
MESOANALYSES SUGGESTING HIGH INSTABILITY/LOW CIN ENVIRONMENT...BELIEVE
LOW POPS CONTINUE TO BE WARRANTED INTO THIS EVENING FAR ERN
OK/NWRN AR.

EARLIER THIS AFTERNOON...WE UPGRADED HEAT ADVISORY TO EXCESSIVE
HEAT WARNING THROUGH MONDAY AND EXPANDED IT TO INCLUDE AREAS OF
EAST CENTRAL OK AND WEST CENTRAL AR. RESIDUAL SOIL MOISTURE FROM
HEAVY RAINFALL SEVERAL DAYS AGO ACROSS THIS REGION ALONG WITH
PLUME OF RICH MOISTURE EVIDENT IN 12Z 850 MB ANALYSIS IS
OFFSETTING TYPICAL DIURNAL MIXING TO SOME DEGREE AND SFC DEWPOINTS
ARE HOLDING IN THE MID 70S. THIS IS RESULTING IN APPARENT TEMPS IN
THE 105-109F RANGE THIS AFTERNOON IN THE WARNING AREA. STRONG
INSOLATION TODAY THROUGH MONDAY WILL CONTINUE TO DRY SOIL MOISTURE
AND THUS WE THINK THIS EFFECT WILL GRADUALLY DIMINISH NEXT COUPLE
DAYS BUT IN THE MEANTIME HEDGED DEWPOINT TEMPS SLIGHTLY HIGHER
THAN GUIDANCE VALUES AND TRIMMED DAYTIME MAX TEMPS SLIGHTLY AS
GUIDANCE CONTINUES TO BE TOO WARM NERN OK/NWRN AR. RESULTING
APPARENT TEMPS SOLIDLY IN THE 105-108F RANGE NONETHELESS THROUGH
MONDAY. OVERNIGHT TEMPS IN THE WARNING AREA WILL ONLY FALL INTO
THE MID/UPPER 70S.

MODELS SUGGEST INCREASING HEIGHTS/BUILDING RIDGE OVER SOUTH
CENTRAL CONUS TUE-THU TIMEFRAME. HEAT WARNING MAY NEED TO BE
EXPANDED/EXTENDED INTO MID WEEK AT A LATER POINT BUT THIS WILL
PRIMARILY DEPEND ON HOW MUCH MIXING/DRYING WE ARE GETTING IN THE
BOUNDARY LAYER BY THAT TIMEFRAME AFTER SOIL MOISTURE IS REDUCED
GRADUALLY SUNDAY AND MONDAY. REGARDLESS...IT LOOKS TO BE HOT AND
HUMID WITH BODERLINE WARNING CONDITIONS AT THE LEAST.

SFC FRONTAL BOUNDARY EXPECTED TO REMAIN OVER PORTIONS OF NRN KS
INTO EARLY NEXT WEEK AND POSSIBLY SAG SWRD TOWARD OUR CWA BY MID
WEEK WITH SEVERAL WAVES OF STRONG/SEVERE CONVECTION LIKELY
DEVELOPING ALONG IT. THIS ACTIVITY WILL PRIMARILY SPREAD EWRD
TOWARD MO ON THE SOUTHERN EXTENT OF STRONGER FLOW ON THE NRN
PERIPHERY OF THE RIDGE. MAY SEE OUTFLOW FROM THESE SYSTEMS MAKE A
RUN AT NERN OK/NWRN AR INTO MID WEEK BUT CONFIDENCE IN WHEN OR IF
THIS OCCURS IS LOW ATTM. BEST CHANCE OF SEEING THIS HAPPEN APPEARS
TO BE WEDNESDAY NIGHT/THURSDAY AND HAVE CARRIED SOME SLIGHT CHANCE
TSRA NERN CWA TO HINT AT THIS POSSIBILITY. LITTLE RELIEF FROM THE
HEAT WILL BE EXPERIENCED BY MOST OF US EVEN IF THIS LOW
PROBABILITY SCENARIO DOES OCCUR.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ074-
     OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

AVIATION...10
Hazardous weather outlook, Jun 19, 7:15 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT SAT JUN 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
715 PM CDT SAT JUN 19 2010

...EXCESSIVE HEAT WARNING IN EFFECT THROUGH MONDAY FOR PORTIONS OF
   EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND ARKANSAS RIVER VALLEY.
	ONSET...ONGOING.

DISCUSSION...
LOCALLY HEAVY RAINFALL AND WIND GUSTS TO 65 MPH WILL BE POSSIBLE
THROUGH THE EVENING HOURS AS A COMPLEX OF THUNDERSTORMS CONTINUES
TO MOVE SOUTH OUT OF SOUTHWEST MISSOURI INTO NORTHWEST ARKANSAS.
IN ADDITION...A FEW ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...ESPECIALLY IN
THE HIGHER TERRAIN AREAS OR ALONG OUTFLOW BOUNDARIES. THE OVERALL
THUNDERSTORM COVERAGE IS EXPECTED TO REMAIN LIMITED...HOWEVER
THERE IS A CHANCE FOR DAMAGING DOWNBURST WINDS WITH THE STRONGEST
THUNDERSTORMS IN THIS UNSTABLE AND LIMITED SHEAR ENVIRONMENT.

TEMPERATURES DURING THE EVENING HOURS WILL REMAIN IN THE UPPER 80S
TO LOW 90S. THESE TEMPERATURES COMBINED WITH VERY HIGH HUMIDITY
HAVE RESULTED IN HEAT INDEX VALUES BETWEEN 98 AND 104 DEGREES.
WARM TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE OVERNIGHT
HOURS...PROVIDING LITTLE RELIEF FROM THE HEAT. DANGEROUS HEAT INDEX
VALUES AND WARM NIGHT TIME TEMPERATURES WILL CONTINUE FOR SEVERAL
DAYS. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING
/OKCNPWTSA/ FOR DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.EMERGENCY MANAGEMENT GROUPS
SHOULD REVIEW HEAT RELATED ACTION PLANS AND BE PREPARED TO RESPOND
TO HEAT RELATED ILLNESSES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
UPPER RIDGE TO DOMINATE THE SOUTHERN PLAINS FOR THE UPCOMING WEEK.
HOT AND HUMID DAYTIME CONDITIONS TO CONTINUE AREA WIDE. WARM
OVERNIGHT LOW TEMPERATURES CAN BE EXPECTED AS WELL...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS SHOULD CONTINUE TO MONITOR THE LATEST
FORECASTS AND HEAT HEADLINES THAT MAY BE REQUIRED INTO NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 19, 5:21 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SAT JUN 19 2010

ARZ001-192245-
BENTON AR-
521 PM CDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     CENTRAL BENTON

AT 520 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
BENTONVILLE...MOVING NORTH AT 5 MPH. ADDITIONAL STRONG THUNDERSTORMS
WERE LOCATED 3 MILES WEST OF ROGERS. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENTONVILLE...ROGERS...PEA RIDGE
AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3649 9397 3626 9408 3628 9427 3650 9428
      3650 9398
TIME...MOT...LOC 2220Z 180DEG 3KT 3638 9416
Special weather statement, Jun 19, 5:34 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT SAT JUN 19 2010

ARZ002-192315-
CARROLL AR-
534 PM CDT SAT JUN 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CARROLL

AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF COIN...MOVING NORTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OAK GROVE AND GREEN FOREST.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3623 9336 3638 9353 3650 9343 3650 9336
      3644 9329 3630 9328
TIME...MOT...LOC 2233Z 158DEG 3KT 3636 9338

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:24 PM CDTSpecial Weather StatementTSACarroll51 min
Jun 19, 7:28 PM CDTSpecial Weather StatementTSABenton47 min
Jun 19, 8:01 PM CDTSpecial Weather StatementTSABenton44 min
Jun 19, 8:42 PM CDTSpecial Weather StatementTSAFranklin33 min
Jun 19, 9:14 PM CDTAreal Flood AdvisoryTSAFranklin2 hr
Jun 19, 10:09 PM CDTSpecial Weather StatementTSACrawford51 min
Jun 19, 10:23 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Washington2 hr
Jun 19, 10:46 PM CDTFlash Flood WarningTSAFranklin3 hr

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.